13 Publikationen

Alle markieren

[13]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2931539
Zhu, R. & Zhu, X. (2018). Dirichlet form associated with the $\phi_{3}^{4}$ model. Electronic Journal of Probability, 23: 78. Univ Washington, Dept Mathematics. doi:10.1214/18-EJP207.
PUB | DOI | WoS
 
[12]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2920359
Zhu, R. & Zhu, X. (2018). Lattice approximation to the dynamical $\phi_{3}^{4}$ model. The Annals of Probability, 46(1), 397-455. Inst Mathematical Statistics. doi:10.1214/17-AOP1188.
PUB | DOI | WoS
 
[11]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2920290
Röckner, M., Wu, B., Zhu, R. & Zhu, X. (2018). Stochastic heat equations with values in a Riemannian manifold. Rendiconti Lincei - Matematica e Applicazioni, 29(1), 205-213. European Mathematical Soc. doi:10.4171/RLM/801.
PUB | DOI | WoS
 
[10]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2911757
Röckner, M., Zhu, R. & Zhu, X. (2017). Ergodicity for the Stochastic Quantization Problems on the 2D-Torus. Communications in Mathematical Physics, 353(3), 1061-1090. Springer. doi:10.1007/s00220-017-2865-2.
PUB | DOI | WoS
 
[9]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2911002
Röckner, M., Zhu, R. & Zhu, X. (2017). Restricted Markov uniqueness for the stochastic quantization of P(Phi)(2) and its applications. Journal of Functional Analysis, 272(10), 4263-4303. Elsevier . doi:10.1016/j.jfa.2017.01.023.
PUB | DOI | WoS
 
[8]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2910508
Zhu, R. & Zhu, X. (2017). Random Attractor Associated with the Quasi-Geostrophic Equation. Journal of Dynamics and Differential Equations, 29(1), 289-322. Springer. doi:10.1007/s10884-016-9537-3.
PUB | DOI | WoS
 
[7]
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2758461
Röckner, M., Zhu, R. & Zhu, X. (2015). BV functions in a Gelfand triple for differentiable measure and its applications. Forum Mathematicum, 27(3), 1657-1687. Walter De Gruyter . doi:10.1515/forum-2012-0137.
PUB | DOI | WoS
 
[6]
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2679627
Röckner, M., Zhu, R. & Zhu, X. (2014). A note on stochastic semilinear equations and their associated Fokker-Planck equations. Journal of Mathematical Analysis and Applications, 415(1), 83-109. Elsevier. doi:10.1016/j.jmaa.2014.01.058.
PUB | DOI | WoS
 
[5]
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2677363
Röckner, M., Zhu, R. & Zhu, X. (2014). Local existence and non-explosion of solutions for stochastic fractional partial differential equations driven by multiplicative noise. Stochastic Processes and their Applications, 124(5), 1974-2002. Elsevier. doi:10.1016/j.spa.2014.01.010.
PUB | DOI | WoS
 
[4]
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2501923
Röckner, M., Zhu, R. & Zhu, X. (2012). STOCHASTIC QUASI-GEOSTROPHIC EQUATION. Infinite Dimensional Analysis Quantum Probability and Related Topics, 15(1): 1250001. World Scientific. doi:10.1142/S0219025712500014.
PUB | DOI | WoS
 
[3]
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2523756
Röckner, M., Zhu, R. & Zhu, X. (2012). The stochastic reflection problem on an infinite dimensional convex set and BV functions in a Gelfand triple. The Annals of Probability, 40(4), 1759-1794. Institute of Mathematical Statistics. doi:10.1214/11-AOP661.
PUB | DOI | WoS
 
[2]
2012 | Bielefelder E-Dissertation | PUB-ID: 2484786 OA
Zhu, X. (2012). SDE in infinite dimensions: the reflection problem and the stochastic quasi-geostrophic equation. Bielefeld: Bielefeld University.
PUB | PDF
 
[1]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1968087
Röckner, M., Zhu, R. & Zhu, X. (2010). BV functions in a Gelfand triple and the stochastic reflection problem on a convex set of a Hilbert space. Comptes Rendus Mathematique, 348(21-22), 1175-1178. Elsevier. doi:10.1016/j.crma.2010.10.018.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: dgps

Export / Einbettung

13 Publikationen

Alle markieren

[13]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2931539
Zhu, R. & Zhu, X. (2018). Dirichlet form associated with the $\phi_{3}^{4}$ model. Electronic Journal of Probability, 23: 78. Univ Washington, Dept Mathematics. doi:10.1214/18-EJP207.
PUB | DOI | WoS
 
[12]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2920359
Zhu, R. & Zhu, X. (2018). Lattice approximation to the dynamical $\phi_{3}^{4}$ model. The Annals of Probability, 46(1), 397-455. Inst Mathematical Statistics. doi:10.1214/17-AOP1188.
PUB | DOI | WoS
 
[11]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2920290
Röckner, M., Wu, B., Zhu, R. & Zhu, X. (2018). Stochastic heat equations with values in a Riemannian manifold. Rendiconti Lincei - Matematica e Applicazioni, 29(1), 205-213. European Mathematical Soc. doi:10.4171/RLM/801.
PUB | DOI | WoS
 
[10]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2911757
Röckner, M., Zhu, R. & Zhu, X. (2017). Ergodicity for the Stochastic Quantization Problems on the 2D-Torus. Communications in Mathematical Physics, 353(3), 1061-1090. Springer. doi:10.1007/s00220-017-2865-2.
PUB | DOI | WoS
 
[9]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2911002
Röckner, M., Zhu, R. & Zhu, X. (2017). Restricted Markov uniqueness for the stochastic quantization of P(Phi)(2) and its applications. Journal of Functional Analysis, 272(10), 4263-4303. Elsevier . doi:10.1016/j.jfa.2017.01.023.
PUB | DOI | WoS
 
[8]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2910508
Zhu, R. & Zhu, X. (2017). Random Attractor Associated with the Quasi-Geostrophic Equation. Journal of Dynamics and Differential Equations, 29(1), 289-322. Springer. doi:10.1007/s10884-016-9537-3.
PUB | DOI | WoS
 
[7]
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2758461
Röckner, M., Zhu, R. & Zhu, X. (2015). BV functions in a Gelfand triple for differentiable measure and its applications. Forum Mathematicum, 27(3), 1657-1687. Walter De Gruyter . doi:10.1515/forum-2012-0137.
PUB | DOI | WoS
 
[6]
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2679627
Röckner, M., Zhu, R. & Zhu, X. (2014). A note on stochastic semilinear equations and their associated Fokker-Planck equations. Journal of Mathematical Analysis and Applications, 415(1), 83-109. Elsevier. doi:10.1016/j.jmaa.2014.01.058.
PUB | DOI | WoS
 
[5]
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2677363
Röckner, M., Zhu, R. & Zhu, X. (2014). Local existence and non-explosion of solutions for stochastic fractional partial differential equations driven by multiplicative noise. Stochastic Processes and their Applications, 124(5), 1974-2002. Elsevier. doi:10.1016/j.spa.2014.01.010.
PUB | DOI | WoS
 
[4]
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2501923
Röckner, M., Zhu, R. & Zhu, X. (2012). STOCHASTIC QUASI-GEOSTROPHIC EQUATION. Infinite Dimensional Analysis Quantum Probability and Related Topics, 15(1): 1250001. World Scientific. doi:10.1142/S0219025712500014.
PUB | DOI | WoS
 
[3]
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2523756
Röckner, M., Zhu, R. & Zhu, X. (2012). The stochastic reflection problem on an infinite dimensional convex set and BV functions in a Gelfand triple. The Annals of Probability, 40(4), 1759-1794. Institute of Mathematical Statistics. doi:10.1214/11-AOP661.
PUB | DOI | WoS
 
[2]
2012 | Bielefelder E-Dissertation | PUB-ID: 2484786 OA
Zhu, X. (2012). SDE in infinite dimensions: the reflection problem and the stochastic quasi-geostrophic equation. Bielefeld: Bielefeld University.
PUB | PDF
 
[1]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1968087
Röckner, M., Zhu, R. & Zhu, X. (2010). BV functions in a Gelfand triple and the stochastic reflection problem on a convex set of a Hilbert space. Comptes Rendus Mathematique, 348(21-22), 1175-1178. Elsevier. doi:10.1016/j.crma.2010.10.018.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: dgps

Export / Einbettung